# SDR SWAA2020081000906

- Difficulty date: July 16, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB #1 STA.92.70 CRACKED AT STIFFENER #2 LWR END. / INSTALLED REPAIR AT RT HORIZ STAB RIB #1 STA 92.70 STIFFENER #2 IAW B737-700 SRM 55-10-09-2R-4 FIG 202 (PERMANENT REPAIR)
